MathSciNet Relay Station
MathSciNet bibliographic data
MR998197 (91f:03104) 03E35 (03E15 03E50 20A15 43A07 60B99)
Foreman, Matthew Amenable group actions on the integers; an independence result. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 2, 237–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement